Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Missed period, taking duphaston. Reason for delay?

I have regular cycle of 32-34 days. I missed my period last month and I consulted doctor he had done one scanning and told me to take duphaston 10mg 2 times for 5 days. This is my 6th day after stopping duphastom. I am not getting my period and I have done one urine test at home. But it was negative. What is the reason for delay in period after stopping duphaston . Actually I had the same problem 1.5 years back and I took duphaston and I got my peiod after 4 or 5days of duphaston. Please help me
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  987
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
Well wait for another week more. If still you didn't get your periods, then go for a pelvic scan scan with TVS .Normally we advise our patients to wait for at-least 10 to 15 days after completing the progesterone therapy for withdrawal bleeding.That may be the normal time required by your body to cause withdrawal bleding .So don't worry.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor